Alert archive / Missouri / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 215, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Aug 24, 2007, 4:59 PM CDT for 4 counties in Missouri. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 24, 2007, 4:59 PM CDT (21:59 UTC)
- Expired
- Aug 24, 2007, 5:45 PM CDT
- In force
- 46 min
- Issued by
- NWS St. Louis, MO
- Area
- Counties, with a storm outline in the text
Counties Jefferson County, MO, Saint Francois County, MO, Sainte Genevieve County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 77 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 24, 12:19 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.0 hours before the alert went out and 295 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1334 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 948 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLSX 242159
SVRLSX
MOC099-186-187-221-242245-
/O.NEW.KLSX.SV.W.0215.070824T2159Z-070824T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
459 PM CDT FRI AUG 24 2007
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN JEFFERSON COUNTY IN EAST CENTRAL MISSOURI
WASHINGTON COUNTY IN EAST CENTRAL MISSOURI
NORTHWESTERN ST. FRANCOIS COUNTY IN SOUTHEAST MISSOURI
NORTHWESTERN STE. GENEVIEVE COUNTY IN SOUTHEAST MISSOURI
* UNTIL 545 PM CDT
* AT 455 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 10 MILES WEST OF RICHWOODS TO 8
MILES WEST OF POTOSI TO 4 MILES EAST OF COURTOIS...OR ALONG A LINE
EXTENDING FROM 6 MILES NORTHEAST OF ANTHONIES MILL TO 8 MILES WEST
OF POTOSI TO 18 MILES SOUTHWEST OF POTOSI...AND MOVING EAST AT 30
MPH.
* LOCATIONS IMPACTED INCLUDE...
RICHWOODS...
POTOSI...
OLD MINES...
MINERAL POINT...
IRONDALE...
BISMARCK...
LEADWOOD...
DE SOTO...
BONNE TERRE...
PARK HILLS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3821 9110 3793 9100 3773 9112 3773 9040
3799 9027 3827 9040
$$
CARNEY2 follow-up statements
000
WWUS53 KLSX 242228
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
528 PM CDT FRI AUG 24 2007
MOC221-242238-
/O.CAN.KLSX.SV.W.0215.000000T0000Z-070824T2245Z/
WASHINGTON MO-
528 PM CDT FRI AUG 24 2007
...THE SEVERE THUNDERSTORM WARNING FOR WASHINGTON COUNTY IS
CANCELLED...
LAT...LON 3821 9080 3794 9067 3789 9064 3785 9042
3799 9027 3827 9040
$$
MOC099-186-187-242245-
/O.CON.KLSX.SV.W.0215.000000T0000Z-070824T2245Z/
ST. FRANCOIS MO-STE. GENEVIEVE MO-JEFFERSON MO-
528 PM CDT FRI AUG 24 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHERN JEFFERSON...NORTHWESTERN STE. GENEVIEVE AND NORTHWESTERN
ST. FRANCOIS COUNTIES...
AT 524 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM FLETCHER TO 6 MILES WEST OF BONNE
TERRE TO 15 MILES SOUTHWEST OF BONNE TERRE...OR ALONG A LINE
EXTENDING FROM 10 MILES WEST OF DE SOTO TO 6 MILES WEST OF BONNE
TERRE TO 7 MILES WEST OF BISMARCK...MOVING EAST AT 30 MPH.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...BONNE
TERRE...VALLES MILL...VICTORIA...DE SOTO AND OLYMPIAN VILLAGE.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 3821 9080 3794 9067 3789 9064 3785 9042
3799 9027 3827 9040
$$
CARNEY000
WWUS53 KLSX 242241
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
541 PM CDT FRI AUG 24 2007
MOC099-186-187-242251-
/O.EXP.KLSX.SV.W.0215.000000T0000Z-070824T2245Z/
ST. FRANCOIS MO-STE. GENEVIEVE MO-JEFFERSON MO-
541 PM CDT FRI AUG 24 2007
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN JEFFERSON...
NORTHWESTERN STE. GENEVIEVE AND NORTHWESTERN ST. FRANCOIS COUNTIES
EXPIRES AT 545 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE. GUSTY WINDS OF UP TO 45 MPH...VERY HEAVY
RAIN...AND FREQUENT DEADLY LIGHTNING WILL STILL BE POSSIBLE WITH
THIS STORM.
LAT...LON 3821 9080 3794 9066 3789 9064 3785 9042
3799 9027 3827 9040
$$
CARNEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 11:15 AM CDT, 5 hours 44 minutes earlier.
Area forecast discussion, Aug 24, 11:15 AM CDT, 5 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 1115 AM CDT FRI AUG 24 2007 .DISCUSSION... SEVERAL CONCERNS THIS MORNING INCLUDING HEAT...SEVERE WEATHER AND POTENTIAL FOR HEAVY RAINFALL. WILL NOT REISSUE ANY HEAT HEADLINES AS CURRENT FORECAST HOURLY TEMPERATURES AND DEWPOINTS RESULT IN HEAT INDICES ONLY MAXING OUT AROUND 100 DEGREES IN METRO ST. LOUIS. OBSERVING SITE IN THE CITY SHOWED THAT CRITERIA WAS MET OR FELL JUST SHORT OF 105F THE PAST THREE DAYS. HOWEVER...TEMPERATURES WILL BE HINDERED BY CONVECTIVE DEBRIS FROM MCS OVER NRN MO AND KS AS WELL AS ANY TSRA REDEVELOPING OVER NRN AND CNTRL MO LATER TODAY. CURRENT DEWPOINTS OVER THE SERN HALF OF THE CWA ARE IN THE MID 60S...AND GFS MOS AND FORECAST SOUNDINGS SUGGEST THAT THEY WILL AGAIN MIX OUT INTO THE LWR-MID 60S IN THESE SPOTS. WILL HOWEVER CONTINUE TO HIGHLIGHT TODAYS HEAT IN THE HWO. GFS AND NAM IS IN PRETTY GOOD AGREEMENT WITH MASS FIELDS WHEN REMOVING BIASES OF CONVECTIVE FEEDBACK. USED A COMBINATION OF THE GFS AND SREF MEAN FOR THE POSITION OF THE FRONT WHICH WILL SLOWLY MOVE SWD ACROSS THE CWA FROM 12Z THIS MORNING UNTIL MIDDAY SATURDAY. ATMOSPHERE WILL BECOME VERY MOIST WITH PWATS FROM 2 TO 2.5 INCHES WHICH SHOULD ALLOW FOR TSRA TO BE EFFICIENT PRECIPITATION PRODUCERS. THERE WILL BE DECENT SYNOPTIC AND MESOSCALE LIFT CAUSED BY THE FRONT INTERSECTING A 30-40KT LOW LEVEL JET UNDER THE RIGHT ENTRANCE REGION OF JET STREAK. HAVE GONE WITH LIKELY/CATEGORICAL POPS OVER THE NWRN HALF OF THE CWA TODAY...AND SHIFTED THE LIKELY POPS SEWD TONIGHT. FFG VALUES ARE QUITE HIGH...WITH MOST COUNTIES 3 HR VALUES ABOVE 3.5 INCHES...SO DO NOT SEE THE NEED TO ISSUE A FLASH FLOOD WATCH AT THIS POINT AND WILL INSTEAD MENTION LOCALLY HEAVY RAINFALL. THERE IS ALSO A SEVERE THREAT TODAY TO THE SOUTH OF THE FRONT GIVEN FORECAST MLCAPES AOA 2000 J/KG AND DEEP LAYER SHEAR OF 30-40KTS. MAIN CONCERN WILL BE DAMAGING WINDS GIVEN RELATIVELY DRY MIXED LAYER TO THE SOUTH OF THE PRECIPTATION. FRONT SHOULD CLEAR THE CWA TOMORROW AFTERNOON...ENDING THE CHANCE OF RAIN. USED A COMBINATION OF SREF MEAN AND GFS MOS FOR TEMPS. BRITT && .AVIATION... FOR THE 18Z TAFS... FRONTAL BOUNDARY EXTENDED FROM EASTERN IA ACROSS THE NORTHWEST CORNER OF MO INTO THE OK PANHANDLE LATE THIS MORNING. THE BOUNDARY WILL CONTINUE TO PUSH SLOWLY SOUTHEASTWARD TODAY AND TONIGHT. BY 18Z SATURDAY, THE BOUNDARY IS FORECAST TO EXEND FROM SOUTHERN IL ACROSS SOUTHEAST MO. LINE OF SHOWERS/ISOLATED THUNDERSTORMS EXTENDED FROM WEST CENTRAL IL INTO CENTRAL MO WITH ANOTHER CLUSTER ACROSS SOUTHWEST MO. ACTIVITY WAS MOVING TO THE NORTHEAST. LATEST LAPS DATA INDICATED BEST INSTABILITY AND CAPE WAS ACROSS THE EASTERN OZARKS. TPS && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Aug 24, 4:01 PM CDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 401 PM CDT FRI AUG 24 2007 ILZ058>060-064-065-069-070-074-098>102-MOZ061-063-064-251200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-CALHOUN IL-JERSEY IL-MADISON IL- ST. CLAIR IL-MONROE IL-ST. CHARLES-ST. LOUIS-ST. LOUIS CITY- 401 PM CDT FRI AUG 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ILLINOIS AND EAST CENTRAL MISSOURI. .DAY ONE...TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS EVENING. A FEW THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS IN EXCESS OF 70 MPH...QUARTER SIZE HAIL AND FREQUENT LIGHTNING. IN ADDITION...THE STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL...PARTICULARLY OVER EAST CENTRAL MISSOURI AND SOUTHWEST ILLINOIS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ABOVE NORMAL TEMPERATURES WILL RETURN TO THE AREA EARLY NEXT WEEK WITH HEAT INDICES AROUND 100 DEGREES IN THE ST. LOUIS METRO AREA ON TUESDAY AFTERNOON. THERE IS A CHANCE OF THUNDERSTORMS ON WEDNESDAY OVER NORTHEASTERN MISSOURI AND WEST CENTRAL ILLINOIS AS A COLD FRONT MOVES ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS EVENING. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 ILZ095>097-MOZ018-019-026-027-034>036-041-042-047>052-059-060-062- 065-072-073-251200- ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS- PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-CALLAWAY-MONTGOMERY- LINCOLN-GASCONADE-WARREN-FRANKLIN-JEFFERSON-CRAWFORD-WASHINGTON- 401 PM CDT FRI AUG 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL ILLINOIS...CENTRAL MISSOURI AND NORTHEAST MISSOURI. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING. A FEW THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...QUARTER SIZE HAIL AND FREQUENT LIGHTNING. IN ADDITION...THE STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS ON WEDNESDAY OVER NORTHEASTERN MISSOURI AND WEST CENTRAL ILLINOIS AS A COLD FRONT MOVES ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS EVENING. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 ILZ079-MOZ074-075-084-085-099-251200- RANDOLPH IL-ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 401 PM CDT FRI AUG 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ILLINOIS AND SOUTHEAST MISSOURI. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON THROUGH TONIGHT. A FEW THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...QUARTER SIZE HAIL AND FREQUENT LIGHTNING. IN ADDITION...THE STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL...PARTICULARLY OVER WEST CENTRAL ILLINOIS AND NORTHEAST MISSOURI. AHEAD OF THE STORMS...HEAT INDICES WILL REMAIN AROUND 102 DEGREES EARLY THIS EVENING OVER PARTS OF SOUTHEAST MISSOURI AS WELL AS SOUTHWEST ILLINOIS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ABOVE NORMAL TEMPERATURES WILL RETURN TO THE AREA EARLY NEXT WEEK WITH HEAT INDICES AROUND 100 DEGREES TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS EVENING. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 BYRD
In the hours before
Local storm report, Aug 24, 3:47 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
347 PM CDT FRI AUG 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND GST MARYVILLE 38.73N 89.96W
08/24/2007 E60 MPH MADISON IL TRAINED SPOTTER
&&
TRUETTLocal storm report, Aug 24, 4:00 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
400 PM CDT FRI AUG 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG 3 NW OAKVILLE 38.47N 90.36W
08/24/2007 ST. LOUIS MO AMATEUR RADIO
11 INCH TREE DOWNED BY HIGH WINDS
&&
TRUETTLocal storm report, Aug 24, 4:05 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
405 PM CDT FRI AUG 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG PATOKA 38.75N 89.10W
08/24/2007 MARION IL TRAINED SPOTTER
TOP OF TREE SNAPPED OFF BY WIND.
&&
TRUETTLocal storm report, Aug 24, 4:19 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
419 PM CDT FRI AUG 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL 1 S JAMESTOWN 38.72N 89.51W
08/24/2007 E0.88 INCH CLINTON IL AMATEUR RADIO
0410 PM TSTM WND DMG 1 S JAMESTOWN 38.72N 89.51W
08/24/2007 CLINTON IL AMATEUR RADIO
4 INCH DIAMETER TREE DAMAGED BY WIND
&&
TRUETTLocal storm report, Aug 24, 4:48 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
448 PM CDT FRI AUG 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND DMG KIRKWOOD 40.87N 90.75W
08/24/2007 WARREN IL TRAINED SPOTTER
NUMEROUS TREES DOWN IN THE WOODVINE AVE. AREA...AND LARGE
TREE BLOWN INTO APARTMENT COMPLEX ON WOODVINE AVE.
0335 PM TSTM WND DMG AVISTON 38.61N 89.61W
08/24/2007 CLINTON IL AMATEUR RADIO
SHINGLES BLOWN OFF OF HOUSES...SOME TREE DAMAGE ALSO
REPORTED. TIME ESTIMATED.
&&
TRUETTLocal storm report, Aug 24, 4:57 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
457 PM CDT FRI AUG 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 PM TSTM WND DMG 5 N MULBERRY GROVE 39.00N 89.27W
08/24/2007 BOND IL TRAINED SPOTTER
LARGE TREE LIMBS BLOWN OUT OF TREES...WINDS ESTIMATED
BETWEEN 55 AND 60 MPH.
&&
TRUETTThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 12:10 PM CDT | River Flood Warning | LSX | Lincoln | 47 hr |
| Aug 24, 12:14 PM CDT | River Flood Warning | LSX | Lewis | 25 hr |
| Aug 24, 1:48 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Warren | 42 min |
| Aug 24, 2:15 PM CDT | River Flood Warning | LSX | Lincoln | 8 days |
| Aug 24, 2:15 PM CDT | River Flood Warning | LSX | Saint Charles | 32 hr |
| Aug 24, 2:21 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Saint Louis | 39 min |
| Aug 24, 2:43 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 47 min |
| Aug 24, 2:52 PM CDT | Tornado Warning | LSX | Crawford | 38 min |
| Aug 24, 2:57 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Louis, City of Saint Louis | 33 min |
| Aug 24, 4:16 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Washington | 44 min |
| Aug 24, 4:30 PM CDT | Tornado Warning | LSX | Crawford, Washington | 26 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.